MathSciNet Relay Station
MathSciNet bibliographic data
MR1675413 (2000a:46029) 46B45 (46B20)
Grothendieck, Alexandre Sur certaines classes de suites dans les espaces de Banach, et le théorème de Dvoretzky-Rogers. (French) [Some classes of sequences in Banach spaces, and the Dvoretsky-Rogers theorem] With a foreword by Paulo Cordaro. Reprint of the 1953 original. Resenhas 3 (1998), no. 4, 447–477.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement